# SDR Z5FA072210N417CS1

- Difficulty date: July 22, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N417CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0090
- Aircraft time: 3,751 hours, 2,748 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 633730117
- Condition: Broken
- Location: Hyd Manifold
- Part time: 3,751 hours, 2,748 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON THE APPROACH, THE FLAP HANDLE WAS MOVED FROM 0 TO 15, THE HYD LIGHT REMAINED ILLUMINATED AND FLAPS DID NOT REACH THE FLAPS 15 POSITION. THE HYD FLOW LOW LT & RT LIGHTS ILLUMINATED AND THE FLAP HANDLE WAS MOVED BACK TO ITS ORIGINAL POSITION. THE CREW RAN THE CHECKLIST FOR EMERGENCY GEAR EXTENSION AND NO FLAP LANDING, DECLARED AN EMERGENCY AND DIVERTED. LANDING WAS UNEVENTFUL.  MX REPLACED A BROKEN FLAP EXTEND HYD LINE, BLED THE SYS, SERVICED THE EMERGENCY N2 BOTTLE AND CYCLED GEAR AND FLAPS. OPS AND LEAK CHECK GOOD. ACFT RETURNED TO SERVICE.
